LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » does h. pylori cause a herx when it is dying?

 - UBBFriend: Email this page to someone!    
Author Topic: does h. pylori cause a herx when it is dying?
VB
LymeNet Contributor
Member # 16824

Icon 1 posted      Profile for VB     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have had stomach trouble for weeks and am waiting for results of an h pylori test.

Does anyone have experience with this bug and can you tell me if, when first being killed, does it cause a herx reaction of increased stomach pain?

I have looked on the internet for this and can't find much. But I have read that this is a spiral shaped bacteria that requires several abx at once to treat, so I was wondering if it had other similarities to borrelia, including herx.

Thanks for any insight!!
V

Posts: 453 | From TX | Registered: Aug 2008  |  IP: Logged | Report this post to a Moderator
VB
LymeNet Contributor
Member # 16824

Icon 1 posted      Profile for VB     Send New Private Message       Edit/Delete Post   Reply With Quote 
Well, blood test results came back finally and they were negative, so I guess my question doesn't matter anymore. I'm bummed; I was hoping this would be the solution to the stomach issues I've been having.
Posts: 453 | From TX | Registered: Aug 2008  |  IP: Logged | Report this post to a Moderator
James1979
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
Maybe you should ask more general questions concerning your GI problems then, instead of just focusing on H. Pylori?

Why don't you start a new thread asking for help trying to find the cause of your stomach distress?

Do you have GERD? Do you take enzymes and/or betaine HCL with your meals? Do you eat healthy? Have you tried following the proper food combining rules?

Did your stomach problems begin shortly after starting new drugs/supplements?

There are tons of solutions available, but we would probably need more info in order to offer advice.

I hope you eventually solve the problem. Tummy issues are a bummer.

IP: Logged | Report this post to a Moderator
VB
LymeNet Contributor
Member # 16824

Icon 1 posted      Profile for VB     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks James. Yes, I probably will re-post soon. I've decided first to try attacking yeast right now as that is always an issue. May have spread to upper stomach and esophagus.

Appreciate the suggestion!

V

Posts: 453 | From TX | Registered: Aug 2008  |  IP: Logged | Report this post to a Moderator
Catgirl
Frequent Contributor (5K+ posts)
Member # 31149

Icon 1 posted      Profile for Catgirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was bit 3 years ago (one of several bites), went on vacation, and shortly there after had some major GERD. I ended up in the hospital (I now know it was lyme, but the drs thought it was all in my head).

The hospital just gave me some priolsec and told me to take it the rest of my life. I couldn't handle the priolosec, so I tried alternate forms of treatment (acupuncture, DGL, mastic gum and drastically changed my diet).

The gerd got a little better over the past three years but it wasn't until I was actually diagnosed with lyme and put on abx that the gerd went away. So, I guess I had h-pylori all this time (dunno).

Are you on abx, VB? Also, some herbs can cause stomach upset too.

--------------------
--Keep an open mind about everything. Also, remember to visit ACTIVISM (we can change things together).

Posts: 5418 | From earth | Registered: Mar 2011  |  IP: Logged | Report this post to a Moderator
Abxnomore
Frequent Contributor (5K+ posts)
Member # 18936

Icon 1 posted      Profile for Abxnomore     Send New Private Message       Edit/Delete Post   Reply With Quote 
Matica excellent. You can buy it as a supplement (allergy Research Group has a good one) or if you live near a Greek or Middle Eastern market you can buy it in its pure form (a resin) and use it as a chewing gum.

http://www.nejm.org/doi/full/10.1056/NEJM199812243392618

Posts: 5187 | From Lyme Zone | Registered: Jan 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.